# SDR USAA2011122700005

- Difficulty date: December 26, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N119US
- Make and model: Airbus A320-214
- Aircraft serial: 1268
- Aircraft time: 36,355 hours, 16,115 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664105
- Part serial: A6907
- Condition: Misrigged
- Location: Door
- Part time: 29,671 hours, 14,466 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - SLIDE RAFT AT DOOR 831 HITS FUSELAGE WHEN DOOR IS FULLY OPEN.  REPACKED SLIDE RAFT AT DOOR 831 IAW A320 CMM 25-61-20 REV 16, PAGE 309 AND SECC DISASSEMBLY AND FOLDING PROCEDURE P-11921.
